My husband is in a nursing facility and recently they found the staff had left 3 patches on his back. They have reassured me that he was not overdosed. He appeared flush to me prior to our discovery, but he had no temperature. He has been complaining of a sore feeling in his stomach area (traditional heartburn area). They have checked his stool for blood and have not found any. Should I be concerned? What is typical for handling an overdose of this type?
The manufacturer specifically says if this occurs remove all the patches and call the dr.
The nurses need to be instructed on its use. They also have to document where they put the patch, and they need to document that they removed the other one. The CNA's should be told if they see that they should tell the nurse, also.
How long ago was this? It sounds like he's not doing to badly from it. They had to call the dr as this is a med error and there are specific things done when that happens. He then should order anything that has to be done.
- Exelon Information for Consumers
- Exelon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exelon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 1 answer
Posted 27 Mar 2013 • 1 answer
Posted 23 May 2013 • 2 answers
Posted 30 May 2014 • 1 answer
Posted 7 Sep 2017 • 0 answers